Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aizzuh

stopped accutane for a month

Recommended Posts

hi! i took a low dose for 6 months. i finished it in late april. however, last week, i started breaking out mildly on my cheeks (small pimples) and my face has become oily. my derm realized my dose didnt reach the cumulative recommended amount. so i'm taking 20mg for 2 more months.

will i get the initial breakout??? wat should i expect? It;s been a month since I popped my last pill.

Share this post


Link to post
Share on other sites
hi! i took a low dose for 6 months. i finished it in late april. however, last week, i started breaking out mildly on my cheeks (small pimples) and my face has become oily. my derm realized my dose didnt reach the cumulative recommended amount. so i'm taking 20mg for 2 more months.

will i get the initial breakout??? wat should i expect? It;s been a month since I popped my last pill.

help?

Share this post


Link to post
Share on other sites
Did you get an initial breakout with your first course?

at that time, my acne was cystic. i got maybe 3-4 cysts but nothing out of the ordinary. now, my acne is just maybe 3 microscopic pimples.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×